... I had a severe sinus infection and inner ear inflammation a few years ago. ... (5 replies)
... The mainstays for treatment for sinus infections are going to be saline rinses (so, neti pot, sprays), steroids (flonase, prednisone), and antibiotics, which you've been on. I would definitely continue those.
You can also try doing the neti-pot with 2 packets instead of 1. That can help sometimes also, as well as using it multiple times daily.
Stopping them surely... (1 replies)
... Yes my ears do make a click which I'm told is the normal action of the Eustachian tube opening for a brief moment to equalize air pressure in the middle ear space. ... (26 replies)
... Hello everyone, I want to personally thank you for taking the time to read my post because I am at my wit's end with figuring out what the heck I have. ... (12 replies)
... It's unfortunate that Flonase didn't work. I'm guessing that you tried it for the Full two weeks. It is good news, however, that Prednisone worked for you. ... (5 replies)
... I've been fighting a sinus infection for the past 6 weeks. I've been on two rounds of Augmentin, one round of Bactrim, two rounds of Prednisone, one week of Flonase and Sudafed off and on. ... (1 replies)
... used to have chronic severe allergy and sinus problems. I also had constant PND. I had major throat irritation and a chronic cough. ... (3 replies)
... I have had long standing sinus problems. 20 years ago, I had a deviated septum corrected and turbinate reduction. The results were fantastic for about 15 years. Five years ago, I started to have a reoccurance of my sinus issues. A ct scan showed that my sinuses were a mess. ... (0 replies)
... I began allergy shots in October to start eliminating my allergies, but won't see results for at least a year. ... (1 replies)
... can have bad side effects. Same for the amoxicillin. Five days just isn't that much. Sinus and ear infections are extremely hard to clear due to the crevices in them. Infection can get down in the nooks and crannies and wreak havoc on you. ... (16 replies)
... clavulanate and prednisone if you can take those it got rid of my sinus infection and dizzy feeling also try motion sickness pills and sudogest every 4 hours and nasal flush kit. ... (9 replies)
... it's going to be hard. You are going to need help from another adult during your recovery, so I hope someone is planning to stay with you for a while. The pain will end, even if it feels like it won't. ... (28 replies)
... I am having sinus surgery and tonsillectomy Nov. 20th.. Very nervous.. I have two kids.. ... (28 replies)
... However, I also have a severely deviated septum that would cause me breathing discomfort and the occassional sinus infection. ... (0 replies)
... times a day and that does give me relief for a while. I take Sudafed 12hr daily, mucionex. ... (3 replies)
... tant either. I was having other issues, so I was told that the my fluid in my ear wasn't as important as the other issues. I finally begged a 5 or 6 months later for them to send me to an ENT, and I am so thankful. ... (30 replies)
... not resolve, even with prednisone treatment. ... (30 replies)
... What you did not tell us is if the nasonex causes the same side effect that Afrin caused, such as major or any swelling of sinus after the product wares off. I am not really looking to trade 52 bottles of Afrin each year for 52 bottles of Nasonex. Can you tell us more about it? ... (14 replies)
... A CT scan is one of the two primary diagnostic tools that doctors use to identify the underlying causes of recurrent or chronic sinus infections (the other is an endoscopic exam which is typically only performed by and Otolaryngologist).
Your doctor will be looking for signs of nasal polyps (benign fluid filled lumps) or other physical obstructions caused by inflammation... (3 replies)
... such. I just hope the nasonex will clear it up or it won't get any worse. I am not sure if the dizzy spells I have been having are from this sinus issue or not.... My head still feels funny around my left ear, but that may be TMJ, too. I am going to give it a couple more days then make another appt. ... (30 replies)